By Topic

The discrete-time Riccati equation related to the H control problem

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Stoorvogel, A.A. ; Dept. of Math., Eindhoven Univ. of Technol., Netherlands ; Weeren, Arie J.T.M.

The H control problem has been solved recently with the use of discrete-time algebraic Riccati equations. In this paper, we investigate this Riccati equation. We derive recursive methods to find the stabilizing solution of this Riccati equation. Moreover, we derive several properties of the class of positive semi-definite solutions of this equation.

Published in:

Automatic Control, IEEE Transactions on  (Volume:39 ,  Issue: 3 )